# SDR QXEA2021052000243

- Difficulty date: May 17, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 6,686 hours, 3,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 425410
- Condition: Inoperative
- Location: Row 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3 CEILING EMERGENCY LIGHT INOPERATIVE. REPLACED EMERGENCY-LIGHT POWER UNIT BATTERY FROM BATTERY PACK 2 REF. E175 AMM TASK 33-50-01-000-802-A & 33-50-01-400-802-A NO HELP. R+R CABIN EMERGENCY LIGHT ASSY ON ROW 3 REF. E175 AMM TASK 33-50-13-000-802-A & 33-50-13-400-802-A NO HELP. R+R EMERGENCY-LIGHT POWER UNIT 2 REF. E175 AMM TASK 33-50-01-000-801-A & 33-50-01-400-801-A. OPS TEST GOOD.
